Norin and Turcotte’s asymptotically sharp bound for graph burning [J. Combin. Theory Ser. B 168 (2024), 208–235] led them to an exact random-cover conjecture for finite metric trees. Let be the uniform probability measure on . They conjectured that every finite metric tree of length admits a probability measure on -good ball covers whose expected radius measure is at most . We prove the conjecture for every finite metric tree. We recast the bootstrapping calculation of Norin and Turcotte as a zero-error replacement certificate. The resulting local scale reduction, together with a three-piece decomposition and a macro-recursion, produces a fractional marked-ball cover with the exact radius budget. We then pass from the fractional cover to random finite covers by a compact rounding argument. For metric-tree balls, Tamir’s balancedness theorem and standard balanced-matrix ideality provide the finite-dimensional integrality input. We also prove an arbitrary-budget duality criterion. If and is a finite positive Borel measure on , then dominates the expected radius measure of a random -good cover if and only if for every finite positive Borel measure on ; it is enough to test finite atomic measures. We use this criterion to extend the uniform range to every , determine the exact range for equal-arm metric stars, and derive deterministic bounds, interval rigidity, and a diameter-defect stability estimate.

生成讲解博客的中文版本

生成AI智能校验的中文版本